# SDR AALA2019110869008

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 74,063 hours, 9,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EXTERNAL EMERGENCY LIGHT OUT. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00.
